# SDR FDEA2019102412732

- Difficulty date: October 1, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4932154
- Condition: Worn
- Location: Bs 799-819
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: UPPER FUSELAGE MAIN CARGO, APROX. STA 799 - 819, LBL 27, HAS A    SEAT TRACK REPAIR REPAIRED PER SRM 53-00-52-2R.
